# SDR 2004F00028

- Difficulty date: September 15, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 311701
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3803 - PSM - AFTER ENGINE SHUTDOWN, EMERGENCY LIGHTS AT VESTIBULE AND ROWS VERY DIM.  REMOVED AND REPLACED BOTH AFT EMERGENCY LIGHT BATTERIES IAW J-31 AMM 33-50-00.  OPS CHECKED GOOD IAW J-31 AMM 33-50-00.  (M)
